# SDR HNAA9900137

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 1df
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE WALL EMERGENCY EXIT LIGHT AT 1DF INOP IN TEST.  RESEATED PIN AT MOLEX CONNECTOR FOR LIGHT ASSEMBLY.
